# SDR CA030409002

- Difficulty date: February 11, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 12,396 hours
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23063371
- Condition: Disintegrated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) UPON INSTALLATION OF OVERHAULED ENGINE, DURING INITIAL GROUND RUN, AME NOTICED EXCESSIVE OIL LEAK FROM OIL COOLER BLOWER PAD (FRONT SPARE ACCESSORY DRIVE PAD).  ENGINE WAS SHUT DOWN.UPON INSPECTION, WHEN OIL COOLER BLOWER WAS REMOVED, IT WAS FOUND THAT THE RESERVOIR WASFULL OF OIL AND THE SEAL HAD APPROXIMATELY .333 OF ITS LIP EITHER CRACKED OR MISSING (SEE ATTACHED PHOTO).  IT WAS NOTED THAT THE SEAL HAD BEEN MODIFIED TO P/N 23063371 IAW CEB 72-3260, BY REMOVINGTHE SEAL SPRING.IT WAS ALSO DETERMINED THAT THE ENGINE HAD UNDERGONE A FULL TEST BUT THE SEAL FAILURE HAD NOT BEEN DISCOVERED BECAUSE THE SPARE ACCESSORY PAD WAS BLANKED OFF AND SEALED.
